×

zbMATH — the first resource for mathematics

Application of Rothe’s method to nonlinear evolution equations. (English) Zbl 0298.34058

MSC:
34G99 Differential equations in abstract spaces
47J05 Equations involving nonlinear operators (general)
PDF BibTeX Cite
Full Text: EuDML
References:
[1] KAČUR J.: Method of Rothe and nonlinear parabolic equations of arbitrary order I, II. Czech. math. J.)
[2] NEČAS J.: Application of Rothe’s method to abstract parabolic equations. Czech. Mat\?. J.)
[3] МОСОЛОВ П. П.: Вариационные методы в нестационарных задачах. (Параболический случай.) Изв. АН СССР, 34, 1970, 425-457.
[4] ROTHE E.: Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben. Math. Ann., 102, 1930. · JFM 56.1076.02
[5] ОЛЕЙНИК О. А., ВЄНТЦЄЛЬ Т. Д.: Задача Коши и первая краевая задача для квазилинейного уравнения параболического типа. ДАН 97, 1954, 605-608.
[6] ЛАДЫЖЄНСКАЯ О. А.: Решеиие в целом первой краевой задачи для квазилинейных параболических уравнений. ДАН СССР, 107, 1956, 636-639.
[7] ИЛЬИН А. М., КАЛАШНИКОВ А. С., ОЛЄЙНИК О. А.: Линейные уравиепия второго порядка параболического типа. YMH, 17, вып. З, 1962, 3-146.
[8] REKTORYS K.: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. math. J., 21 (96), 1971, 318-339. · Zbl 0217.41601
[9] YOSIDA K.: Functional analysis. Springer, 1965. · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.